You CAN take Maximum Strength Mucinex with Advil Cold and sinus. However, you need to make sure it's just the regular Mucinex and not the Mucinex DM. Mucinex DM has a decongestant in it, and so does Advil Cold and Sinus. So, essentially, you would be double dosing yourself with decongestants because both medications contain a decongestant ingredient.
No. Advil is ibuprofen.
There are many places where one could purchase Advil Cold and Sinus. The best places to purchase Advil Cold and Sinus would be places like CVS and Walgreens.
Can you mix tylenol cold and sinus with NeoCitran
Yes u can. My mother had an infection and gets very bad sinus headaches and is taking the amoxicillin with advil cold and sinus.
Yes you can. Don't worry about it.
This would be a safe combination such as that in "Advil cold and sinus" which also contains a decongestant (pseudoephedrine) and Ibuprofen.
aleve is for pain and advil cold and sinus is for well, colds and sinuses. i don't think it's a good idea to take both of these medications. i have taken advil cold and sinus and it works for my sinus pressure and pain, so i don't need any other medications. i think you should ask your doctor or pharmacist to make sure as I'm not a doctor. advil cold and sinus works so well on my husband, he keeps it in stock. he swears by it.
The pseudoephedrine in Advil Cold and Sinus may increase risk of cardiovascular and stimulatory effects. It is always best to ask your pharmacist or doctor about medications that may interact.